Compact Khler manifolds of positive bisectional curvature

Yum-Tong Siu Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43473

Inventiones mathematicae, 59, (2), 189-204, 1980.6
The case of dimension two was proved by Andreotti-Frankel [-7] and the case of dimension three by Mabuchi [18] using the result of Kobayashi-Ochiai [12]. Our method of proof uses harmonic maps and the characterization of the complex projective space obtained by Kobayashi-Ochiai [15]. According to the result of Kobayashi-Ochiai the complex projective space of dimension n is characterized by the fact that its first Chern class equals 2c1 (F) for some 2> n+ 1 and some positive holomorphic line bundle F over it. Since by the result of Bishop-Goldberg [-2] the second Betti number of a compact Kiihler manifold M of positive bisectional curvature is 1, for the Main Theorem it suffices to show that ca (M) is 2 times a generator of H2 (M, 7Z.) for some 2> 1+ dim M. This can be done by proving that a generator of the free part of H2 (M, Z) can be represented by a rational curve, because the tangent bundle of M restricted to the rational curve splits into a direct sum of holomorphic line bundles over the rational curve according to the result of Grothendieck [-11]. The existence of the rational curve is obtained in the following way. According to the result of Sacks-Uhlenbeck [22] and its improved formulation by Meeks-Yau [-19], the infimum of the energies of maps from S 2 to M representing the generator of rcz (M) can be achieved by a sum of stable harmonic maps f~ from S 2 to M (1< i< m). The key step in our proof is to show that each f~ is either holomorphic or conjugate holomorphic. The known methods of proving the complex-analyticity of a harmonic map use the formula for the Laplacian of the energy function [23, 25, 26] or a variation of it [24]. Here we use
No keywords uploaded!
[ Download ] [ 2019-12-24 20:34:58 uploaded by yaust ] [ 53 downloads ] [ 0 comments ]
@inproceedings{yum-tong1980compact,
  title={Compact Khler manifolds of positive bisectional curvature},
  author={Yum-Tong Siu, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203458619998037},
  booktitle={Inventiones mathematicae},
  volume={59},
  number={2},
  pages={189-204},
  year={1980},
}
Yum-Tong Siu, and Shing-Tung Yau. Compact Khler manifolds of positive bisectional curvature. 1980. Vol. 59. In Inventiones mathematicae. pp.189-204. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203458619998037.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved